Completeness Types for Uniformity Theory on Textures

Creative Commons License

Yildiz F.

FILOMAT, vol.29, no.1, pp.159-178, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1501159y
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.159-178
  • Hacettepe University Affiliated: Yes


In this paper the author considers the various types of completeness for di-uniform texture spaces and especially for complemented ones. Following that, the relationships between completeness of uniform spaces and these types of completeness for complemented di-uniform texture spaces are investigated in a categorical setting, just as interrelations between quasi-uniform spaces and di-uniform texture spaces are pointed out insofar as completeness is concerned. Additionally, useful requirements among the various types of completeness of a di-uniformity and real dicompactness of the uniform ditopological space generated by that di-uniformity are presented as a diagram.